# SDR ASAA1047594

- Difficulty date: February 20, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 532,663 hours, 33,204 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65464307
- Condition: Damaged
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FOREFLAP LWR SURFACE HAS SEVERAL CLUSTER OF DENTS SOME OF WHICH ARE CREASED AND PUNCTURED.  REPAIRED THE LEFT I/B FOREFLAP.
